MathSciNet Relay Station
MathSciNet bibliographic data
MR2857507 30D35 (39A13 39A45 39B32)
Zheng, Xiu Min; Chen, Zong Xuan Value distribution of meromorphic solutions of some $q$-difference equations. J. Math. Res. Exposition 31 (2011), no. 4, 698–704.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement